zbMATH — the first resource for mathematics

Regularity results for fully nonlinear integro-differential operators with nonsymmetric positive kernels. (English) Zbl 1258.47064
In this paper, the authors consider the regularity of the viscosity solutions of integro-differential operators with possibly nonsymmetric kernel: \[ \mathcal L u(x) = p.v. \int_{R*N}\mu(u,x,y)K(y) \, dy, \] where \(\mu(u,x,y) = u(x+y) - u(x) - (\nabla u(x)\cdot y) \chi{B_1}(y),\) which describes the infinitesimal generator of a given purely jump processes. The authors are able to extend suitable versions of the Alexandroff-Backelman-Pucci estimate corresponding to the full class \(\mathcal S^{\mathfrak {L}_0}\) of uniformly elliptic nonlinear equations with \(1 < \sigma < 2\) (subcritical case) and to their subclass \(\mathcal S_\eta^{\mathfrak {L}_0}\) with \(0 < \sigma \leq 1\). The authors show that \(\mathcal S_\eta^{\mathfrak {L}_0}\) is meaningful because it includes a large number of nonlinear operators as well as linear operators. Lastly, they show a Harnack inequality, Hölder regularity, and \(C ^{1,\alpha }\)-regularity of the solutions by obtaining decay estimates of their level sets.

47G20 Integro-differential operators
45K05 Integro-partial differential equations
35J60 Nonlinear elliptic equations
35B65 Smoothness and regularity of solutions to PDEs
35D40 Viscosity solutions to PDEs
Full Text: DOI arXiv
[1] Barlow M.T., Bass R.F., Chen Z.-Q., Kassmann M.: Non-local Dirichlet forms and symmetric jump processes. Trans. Am. Math. Soc 361(4), 1963–1999 (2009) · Zbl 1166.60045 · doi:10.1090/S0002-9947-08-04544-3
[2] Bass R.F., Kassmann M.: Harnack inequalities for non-local operators of variable order. Trans. Am. Math. Soc 357(2), 837–850 (2005) · Zbl 1052.60060 · doi:10.1090/S0002-9947-04-03549-4
[3] Bass R.F., Kassmann M.: Hölder continuity of harmonic functions with respect to operators of variable order. Commun. Partial Differ. Equ 30(7–9), 1249–1259 (2005) · Zbl 1087.45004 · doi:10.1080/03605300500257677
[4] Bass R.F., Levin D.A.: Harnack inequalities for jump processes. Potential Anal 17(4), 375–388 (2002) · Zbl 0997.60089 · doi:10.1023/A:1016378210944
[5] Caffarelli, L.A., Cabré, X.: Fully Nonlinear Elliptic Equations, vol. 43 of American Mathematical Society, Colloquium Publications. American Mathematical Society, Providence, RI (1995) · Zbl 0834.35002
[6] Caffarelli L.A., Silvestre L.: Regularity theory for fully nonlinear integro-differential equations. Commun. Pure Appl. Math 62(5), 597–638 (2009) · Zbl 1170.45006 · doi:10.1002/cpa.20274
[7] Gilbarg, D., Trudinger, N.S.: Elliptic Partial Differential Equations of Second Order, 2nd ed. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 224. Springer, Berlin (1983) · Zbl 0562.35001
[8] Jensen R.: The maximum principle for viscosity solutions of fully nonlinear second order partial differential equations. Arch. Rational Mech. Anal. 101(1), 1–27 (1988) · Zbl 0708.35019 · doi:10.1007/BF00281780
[9] Kim,Y.-C., Lee, K.-A.: Regularity results for fully nonlinear integro-differential operators with nonsymmetric positive kernels. Subcritical Case, submitted. http://arxiv.org/abs/1006.0608
[10] Krylov N.V., Safonov M.V.: An estimate for the probability of a diffusion process hitting a set of positive measure. Dokl. Akad. Nauk. SSSR 245, 18–20 (1979) · Zbl 0459.60067
[11] Lara, H.C., Dávila, G.: Regularity for Solutions of Nonlocal, Nonsymmetric Equations. http://arxiv.org/abs/1106.6070 · Zbl 1317.35278
[12] Silvestre L.: Hölder estimates for solutions of integro-differential equations like the fractional laplace. Indiana Univ. Math. J 55(3), 1155–1174 (2006) · Zbl 1101.45004 · doi:10.1512/iumj.2006.55.2706
[13] Song R., Vondraček Z.: Harnack inequality for some classes of Markov processes. Math. Z 246(1–2), 177–202 (2004) · Zbl 1052.60064 · doi:10.1007/s00209-003-0594-z
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.